MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF - STANDARD BLOOD TUBING SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF - STANDARD BLOOD TUBING SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-5300-3
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
A clinical manager (cm) reported to fresenius that a blood leak occurred during the patient's hemodialysis (hd) treatment.The reported issue was identified approximately 1.5 hours after treatment initiation.The patient care technician (pct) visually observed blood trickling down from the red alpha clip on the 5008x bloodlines.No defect or damage was noted to the bloodlines.Treatment was stopped.The patient was reinfused.The patient¿s estimated blood loss (ebl) was approximately 5 ml.No serious injury or required medical intervention resulted from the reported issue.Treatment continued with new supplies after the patient was transferred to a different machine.The sample was confirmed to have been returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Additional Manufacturer Narrative
Correction: e1 (facility name).
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: d9, h3 plant investigation: the sample was returned to the manufacturer for physical evaluation.During disinfection and preparation of the returned sample, a leak was found on the assembly from the red alpha clip to the main line.No additional abnormalities were identified upon further inspection.During the visual inspection it was noted that the tubing has presence of solvent, however, there was a delamination from the wall of the main line tubing to the wall of the red alpha clip port.No other issues were found in the remaining components of the set.The reported issue was confirmed during the evaluation.The cause was determined to be an assembly issue.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.

Brand Name
5008X HD/HDF - STANDARD BLOOD TUBING SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23877937
Report Number0008030665-2025-03071
Device Sequence Number9622918
Product Code FJK
UDI-Device Identifier00840861102518
UDI-Public00840861102518
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K243505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-5300-3
Device Lot Number25KR01224
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/13/2026
02/04/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date01/14/2026
02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS DIALYZER; FRESENIUS DIALYZER; FRESENIUS DIALYZER; FRESENIUS MACHINE; FRESENIUS MACHINE; FRESENIUS MACHINE
Patient Age77 YR
Patient SexMale
Patient Weight75 KG